RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 467–478 (Mi tmf720)  

An extension of the Hirota bilinear difference equation

S. Saito

Tokyo Metropolitan University

Abstract: An extension of the Hirota bilinear difference equation to a multilinear, multidimensional lattice space is discussed. This extension admits linear Bäcklund transformations. A preliminary result on solutions is presented in the case of trilinear equations.

DOI: https://doi.org/10.4213/tmf720

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 369–377

Bibliographic databases:


Citation: S. Saito, “An extension of the Hirota bilinear difference equation”, TMF, 118:3 (1999), 467–478; Theoret. and Math. Phys., 118:3 (1999), 369–377

Citation in format AMSBIB
\Bibitem{Sai99}
\by S.~Saito
\paper An extension of the Hirota bilinear difference equation
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 467--478
\mathnet{http://mi.mathnet.ru/tmf720}
\crossref{https://doi.org/10.4213/tmf720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713738}
\zmath{https://zbmath.org/?q=an:0981.37024}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 369--377
\crossref{https://doi.org/10.1007/BF02557335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800018}


Linking options:
  • http://mi.mathnet.ru/eng/tmf720
  • https://doi.org/10.4213/tmf720
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:183
    Full text:96
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020